Alert archive / Iowa / Freeze Warnings in 2016
Freeze Warning 1, NWS Des Moines, IA
NWS Des Moines, IA issued this freeze warning at Apr 8, 2016, 3:34 AM CDT for 31 counties in Iowa. It took effect at Apr 9, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 3:34 AM CDT (08:34 UTC)
- In effect from
- Apr 9, 2016, 1:00 AM CDT
- Expired
- Apr 9, 2016, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Des Moines, IA
All 31 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Boone County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Greene County, IA, Guthrie County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 38 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1922 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261 WWUS73 KDMX 080834 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 334 AM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES TONIGHT... IAZ033>039-080945- /O.CAN.KDMX.FZ.A.0001.160409T0300Z-160409T1500Z/ SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT... WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON... LAKE CITY...POMEROY...FORT DODGE...WEBSTER CITY...IOWA FALLS... ELDORA...ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE... WELLSBURG...WATERLOO...CEDAR FALLS 334 AM CDT FRI APR 8 2016 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE FREEZE WATCH. ALTHOUGH FREEZING TEMPERATURES ARE ANTICIPATED TONIGHT ACROSS THE AREA...MOST PLACES HAVE HAD LITTLE TO NO GROWING DEGREE DAYS AND MANY INDIGENOUS PLANTS AND TREES ARE LIKELY ABLE TO HANDLE THE COLD TEMPERATURES. THAT BEING SAID...ANY HOUSEHOLD PLANTS LEFT OUTSIDE WILL NEED TO BE BROUGHT INDOORS. $$ IAZ044>050-057>062-070>075-081>086-092>097-081645- /O.UPG.KDMX.FZ.A.0001.160409T0300Z-160409T1500Z/ /O.NEW.KDMX.FZ.W.0001.160409T0600Z-160409T1400Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 334 AM CDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL FALL TO THE LOWER TO MIDDLE 20S DURING THE OVERNIGHT HOURS TONIGHT INTO SATURDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PODRAZIK
5 follow-up statements
708 WWUS73 KDMX 081615 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1115 AM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES TONIGHT... IAZ044>050-057>062-070>075-081>086-092>097-090015- /O.CON.KDMX.FZ.W.0001.160409T0600Z-160409T1400Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 1115 AM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...TEMPERATURES WILL FALL TO THE LOWER TO MIDDLE 20S DURING THE OVERNIGHT HOURS TONIGHT INTO SATURDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
457 WWUS73 KDMX 082032 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 332 PM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES WILL OCCUR OVERNIGHT... IAZ044>050-057>062-070>075-081>086-092>097-090445- /O.CON.KDMX.FZ.W.0001.160409T0600Z-160409T1400Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 332 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...TEMPERATURES WILL FALL TO THE LOWER TO MIDDLE 20S DURING THE OVERNIGHT HOURS INTO MID MORNING SATURDAY. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
713 WWUS73 KDMX 090150 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 850 PM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES WILL OCCUR OVERNIGHT... IAZ044>050-057>062-070>075-081>086-092>097-091000- /O.CON.KDMX.FZ.W.0001.160409T0600Z-160409T1400Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 850 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...TEMPERATURES WILL FALL TO THE LOWER TO MIDDLE 20S DURING THE OVERNIGHT HOURS INTO MID MORNING SATURDAY. A FEW LOCATIONS IN THE IOWA RIVER VALLEY MAY FALL INTO THE UPPER TEENS PRIOR TO SUNRISE. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ REV
880 WWUS73 KDMX 090816 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 316 AM CDT SAT APR 9 2016 ...FREEZING TEMPERATURES WILL OCCUR OVERNIGHT... IAZ044>050-057>062-070>075-081>086-092>097-091400- /O.CON.KDMX.FZ.W.0001.000000T0000Z-160409T1400Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 316 AM CDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES WILL FALL TO THE LOWER TO MIDDLE 20S THIS MORNING. A FEW LOCATIONS IN THE IOWA RIVER AND NISHNABOTNA VALLEYS MAY FALL INTO THE UPPER TEENS PRIOR TO SUNRISE. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
907 WWUS73 KDMX 091420 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 920 AM CDT SAT APR 9 2016 IAZ044>050-057>062-070>075-081>086-092>097-091530- /O.EXP.KDMX.FZ.W.0001.000000T0000Z-160409T1400Z/ CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD... CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI... LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE... BLOOMFIELD 920 AM CDT SAT APR 9 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES WERE RISING EARLY THIS MORNING AND READINGS WILL SOON BE ABOVE FREEZING...THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ SMALL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this freeze warning went out at Apr 7, 11:45 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 7, 11:45 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1145 PM CDT THU APR 7 2016 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM.../TONIGHT/ ISSUED AT 305 PM CDT THU APR 7 2016 DIURNAL SHOWERS WILL PROGRESS SOUTHEAST WITH THE ATTENDANT H300 PV ANOMALY AND WEAKEN WITH THE LOSS OF DAYTIME HEATING. WINDS WILL LIKEWISE SUBSIDE ACROSS THE CENTRAL AND WESTERN PORTIONS OF THE CWA EARLY THIS EVENING AS THE BOUNDARY LAYER DECOUPLES. HOWEVER...WINDS WILL INCREASE OVER THE NORTH AND EAST THROUGH THE PERIOD WITH A TIGHTENING PRESSURE GRADIENT IN CONJUNCTION WITH A DEEPENING LOW OVER WISCONSIN. CLOUD COVER TONIGHT IS THE BIGGEST UNCERTAINTY WITH BROAD CYCLONIC FLOW IN PLACE AND AN EXTENSIVE FETCH OF STRATUS/STRATOCUMULUS UPSTREAM OVER MN AND THE EASTERN DAKOTAS. RAP BUFR SOUNDINGS HOLD THE LOW CLOUDS AT MASON CITY AND WATERLOO WELL PAST 09Z. NUDGED UP SKY COVER THROUGH THE OVERNIGHT PERIOD BUT THERE IS A CHANCE THAT MOSTLY CLOUDY TO OVERCAST SKIES WILL LINGER LONGER IN THE EAST AND NORTH THAN THE GOING FORECAST DEPICTS. .LONG TERM.../FRIDAY THROUGH THURSDAY/ ISSUED AT 305 PM CDT THU APR 7 2016 DRY CONDITIONS EXPECTED THROUGHOUT MUCH OF THE MID/LONG RANGE...WITH THE MAIN PRECIPITATION CHANCES COMING LATE SATURDAY NIGHT INTO SUNDAY NIGHT. COOL NORTHWEST FLOW PATTERN TO CONTINUE INTO FRIDAY...WITH A CHILLY CANADIAN AIRMASS SINKING SOUTH INTO THE CWA AS A LARGE AREA OF SFC HIGH PRESSURE BUILDS INTO THE STATE. H85 TEMPS FALL TO AROUND -6C ACROSS THE CWA...WITH THE SFC RIDGE AXIS OVERHEAD. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPS TO DROP INTO THE 20S ACROSS MUCH OF THE CWA...AND EVEN TEENS ACROSS THE NORTH/NORTHEAST. WILL ISSUE A FREEZE WATCH FOR FOR THE SOUTHERN TWO- THIRDS OF THE CWA FOR FRIDAY NIGHT INTO SATURDAY MORNING. THE COLDEST TEMPERATURES WILL BE ACROSS THE NORTH AND NOT INCLUDED IN THE FREEZE WATCH...AS IT IS STILL CLIMATOLOGICAL NORMAL FOR A FREEZE TO OCCUR IN THAT REGION. WAA AND SOUTHERLY FLOW TO RETURN FOR SATURDAY INTO SUNDAY...IN ADVANCE OF AN UPPER LEVEL TROUGH DIGGING INTO THE NORTHERN PLAINS. THIS WILL ALLOW TEMPERATURES TO WARM BACK INTO THE 60S AND 70S FOR SUNDAY...WITH BREEZY CONDITIONS. A SFC LOW WILL BE SITUATED ACROSS NRN MN BY MIDDAY SUNDAY...WITH A SFC BOUNDARY EXTENDING SOUTHWARD ACROSS THE STATE. MOISTURE ADVECTION TO KICK IN...AND MAY HAVE SOME OVERRUNNING TYPE SHOWERS/ISOLATED THUNDERSTORMS ACROSS THE CWA SATURDAY NIGHT. MORE WIDESPREAD CHANCES OF SHOWERS/THUNDERSTORMS EXPECTED SUNDAY ALONG AND AHEAD OF THE SFC BOUNDARY. AS THE BOUNDARY PUSHES SOUTH SUNDAY NIGHT...CHANCES OF PRECIP SHIFTS SOUTH AS WELL. MAINLY DRY FOR MONDAY INTO THURSDAY OF NEXT WEEK WITH A LARGE AREA OF SFC HIGH PRESSURE BUILDING INTO THE STATE THROUGH MID WEEK. A LARGE TROUGH TO MOVE ONSHORE ACROSS THE WESTERN US LATE NEXT WEEK...WITH ALLOW A SOUTHWEST FLOW PATTERN TO DEVELOP ACROSS THE MID SECTION OF THE US. THIS WILL ALLOW FOR A WARMING TREND TOWARD THE END OF NEXT WEEK. && .AVIATION.../FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT/ ISSUED AT 1143 PM CDT THU APR 7 2016 AS SHOWERS/LOW CIGS HAVE MOVED EAST OF OUR AREA...FOCUS SWITCHED TO STRONG WINDS FOR FRIDAY. EXPECTING GENERALLY VFR BEYOND 13Z FRI AT ALL TAF SITES. ANY MVFR SHOULD NOT BE PROLONGED. FM GROUPS ADDED TO ACCOUNT FOR WIND INCREASES AND SUBSEQUENT DECREASES AT THE END OF THE PERIOD. IF ANYTHING...THESE WIND SPEEDS MAY NEED TO BE INCREASED IN FUTURE UPDATES. && .DMX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BLACK HAWK-BOONE-CALHOUN-CARROLL- CASS-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE- HAMILTON-HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL- MONROE-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION- WAPELLO-WARREN-WAYNE-WEBSTER. && SHORT TERM...SKOW LONG TERM...BEERENDS AVIATION...KOTENBERG
Hazardous weather outlook, Apr 7, 6:47 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 647 PM CDT THU APR 7 2016 IAZ004>007-015>017-023>028-090000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 647 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED ON FRIDAY WITH SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. THUNDERSTORMS MAY OCCUR ON SUNDAY. AS OF NOW...THE SEVERE WEATHER POTENTIAL IS VERY LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ033>039-044>050-057>062-070>075-081>086-092>097-090000- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS- POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 647 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED ON FRIDAY WITH SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. A FREEZE WATCH IS IN EFFECT FOR THE AREA FRIDAY NIGHT INTO SATURDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THUNDERSTORMS MAY OCCUR ON SUNDAY. AS OF NOW...THE SEVERE WEATHER POTENTIAL IS VERY LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KOTENBERG
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.